# SDR DXTA2022071866160

- Difficulty date: July 16, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 3,797 hours, 2,515 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: S31771
- Part serial: NSN
- Condition: Out Of Rig
- Location: Zone 700
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NLG ACTUATOR: DURING FLIGHT CLIMBING THROUGH 41600, WE STARTED HEARING AND FEELING A VERY LOUD AND CONTINUOUS BANGING UNDERNEATH OUR FEET. NO CASS MESSAGES WERE PRESENT OR ANY OTHER ABNORMAL INDICATION. BECAUSE THE BANGING SEAMED TO BE INTENSIFYING AND WOULD NOT STOP AND BECAUSE IT FELT LIKE THE NOSE LANDING GEAR WAS TRYING TO MOVE IN THE NOSE WHEEL COMPARTMENT, I DECIDED TO TURN THE HYDRAULIC PUMPS OFF.  AFTER DOING THAT THE BANGING STOPPED, AFTER A FEW MINUTES OF HAVING THE HYDRAULIC PUMPS OFF, THE NOSE LANDING GEAR GAVE US A YELLOW INDICATION, I PROCEEDED TO TURN ON THE LEFT HYDRAULIC PUMP AND THE UNSAFE INDICATION WENT AWAY. ON FINAL APPROACH TO LAND I DECIDED TO PRESSURIZE THE HYDRAULIC PUMPS AGAIN, WE LOWERED THE LANDING GEAR NORMALLY AND GOT 3 GREEN LIGHT INDICATIONS, WE COULD NOT HEAR ANY MORE BANGING, *** CORRECTIVE ACTION *** CHECKED AMM AND FOUND NLG UP LOCK SWITCH WAS OUT OF RIG. WHEN MEASURED IA W AMM 32-32-00 IT MEASURED 1.1 " AND SHOULD BE .66. REMOVED THE FAILED NLG UPLOCK SWITCH PN S3177-I SN N/A, AND INSTALLED A NEW NLG UPLOCK SWITCH PN S3177-1 SN N/A, REF. FAA FORM8130-3 TEXTRON AVIATION INC. FORM TRACKING NUMBER 6920488, WORK ORDER 3723831, APPROVAL NO: PC4, DATED 16OCT2019. COMPLIED WITH NOSE LANDING GEAR UPLOCK SYSTEM ADJUSTMENT/TEST I.A.W. CE680A AMM CHP 32-32-10, 32-32-00.
